Ukrainian Mathematical Journal

, Volume 48, Issue 4, pp 614–617 | Cite as

Generalized adequate rings

  • B. V. Zabavskii
Brief Communications

Abstract

We introduce a new class of rings of elementary divisors which generalize adequate rings. We show that the problem of whether every commutative Bezout domain is a domain of elementary divisors reduces to the case where the domain contains only trivial adequate elements (namely, the identities of the domain).

Keywords

Commutative Ring Elementary Divisor Invertible Matrice Bezout Ring Zorn Lemma 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. Helmer, “The elementary divisor theorem for certain rings without chain conditions,” Bull. Amer. Math. Soc., 49, 225–236 (1974).CrossRefMathSciNetGoogle Scholar
  2. 2.
    M. Henriksen, “Some remarks about elementary divisor rings,” Michigan Math. J., 3, 159–163 (1955/1956).CrossRefMathSciNetGoogle Scholar
  3. 3.
    I. Kaplansky, “Elementary divisors and modules,” Trans. Amer. Math. Soc., 66, 464–491 (1949).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    B. V. Zabavskii and M. Ya. Komarnitskii, “On adequate rings,” Visn. L’viv. Univ., Issue 30, 39–43 (1988).Google Scholar
  5. 5.
    N. D. Larsen, W. I. Lewin, and T. S. Shores, “Elementary divisor rings and finitely presented modules,” T rans. Amer. Math. Soc., 187, 231–248 (1974).MATHCrossRefGoogle Scholar
  6. 6.
    I. Gillman and M. Henriksen, “Some remarks about elementary divisor rings,” Trans. Amer. Math. Soc., 82, 362–365 (1956).CrossRefMathSciNetGoogle Scholar
  7. 7.
    M. Ya. Komarnitskii and B. V. Zabavskii, “On the adequacy of one class of Bezout domains,” in: Abstracts of the 19th All-Union Algebraic Conference, Vol. 1, Lvov (1977), p. 160.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • B. V. Zabavskii

There are no affiliations available

Personalised recommendations